# SDR CA111017005

- Difficulty date: October 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 18,159 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: 8943822
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LINE FOUND BROKEN ON NR 1 ENGINE WHILE PERFORMING OTHER MX ON ENGINE.
